# SDR CALA2022122603485

- Difficulty date: December 23, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347220924500
- Condition: Corroded
- Location: Frms 64-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT -Y1292 FR64-FR66 HAS CORROSIONAT FR64 AND FR66. FLOOR SUPPORT -Y1292 FR64-FR66 REMOVED IAW SRM 51-42-11, FOUND T ENGBFM WC: 41194 O BE OUT LIMITS IAW SRM TASK 53-00-14-283-002 L-1.500",W=1.0", D =0.075" T93986, RECEIVED NEW FLOOR SUPPORT P/N D5347220924300 BA TCH0003916650 AND INSTALLED IAW SRM 51-42-11.
